# SDR SWAA2025030693503

- Difficulty date: February 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO SIDEWALL SUPPORT; BS 514; BS 500C; AND BS 500D; LBL 25; WL 156<[01] UPDATED MEASUREMENT FIELD FOR P/N;[02] REMOVED AND REPLACED FCB SIDEWALL SUPPORT FROM BS 396 - BS 500D IAW SRM 51-40-02 AND DWG#143A7500 ID: 0071 REV: -;[03] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
